Differential operators of principal type. (English) Zbl 0090.08101

Full Text: DOI EuDML


[1] Bourbaki, N.: Espaces vectoriels topologiques. Chap. III?V. Paris 1955. · Zbl 0066.35301
[2] Friedrichs, K. O.: On the differentiability of the solutions of linear elliptic differential equations. Comm. Pure Appl. Math.6, 299-326 (1953). · Zbl 0051.32703
[3] Hörmander, L.: On the theory of general partial differential operators. Acta Math.94, 161-248 (1955). · Zbl 0067.32201
[4] Hörmander, L.: On interior regularity of the solutions of partial differential equations. Comm. Pure Appl. Math.11, 197-218 (1958). · Zbl 0081.31501
[5] Lewy, H.: An example of a smooth linear partial differential equation without solution. Ann. Math. (2)66, 155-158 (1957). · Zbl 0078.08104
[6] Schwartz, L.: Théorie des distributions I?II. Paris 1950-51. · Zbl 0037.07301
[7] Trèves, F.: Thèse d’Hörmander II. Séminaire Bourbaki 135 (Mai 1956), 2e éd. · Zbl 0145.13504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.